# SDR MASA2011061703041

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,784 hours, 14,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY LIGHT INOP.  RELAMPED RT EXTERIOR OVERWING EMERGENCY LIGHT.
